# SDR QXEA2024053100144

- Difficulty date: May 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,894 hours, 9,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: R1 Door Vent
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS R1 DOOR VENT FLAP HARD TO ENGAGE AND DISENGAGE. REMOVED FROM SERVICE. PERFORMED OPS CK ON R1 DOOR VENT FLAP SEVERAL TIMES AND OPS CK IS GOOD. NOTIFIED SEAMC MONIC. A/C OK FOR SERVICE. NO PARTS REPLACED.
